Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 246, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2012, 4:09 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2012, 4:09 PM CDT (21:09 UTC)
- Expired
- May 21, 2012, 5:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:09 PM CDT | TSTM WND DMG | 3 Sse Bolton, MS | MULTIPLE TREES DOWN BETWEEN BOLTON AND RAYMOND |
| May 21, 4:15 PM CDT | HAIL 0.88 | 3 S Jackson, MS | IN SOUTH JACKSON |
| May 21, 4:36 PM CDT | HAIL 1.75 | 3 W Florence, MS | IN THE CLEARY COMMUNITY |
| May 21, 4:40 PM CDT | HAIL 0.25 | Florence, MS | PEA SIZED HAIL REPORTED BY SPOTTER |
| May 21, 4:45 PM CDT | TSTM WND DMG | 2 E Terry, MS | POWERLINES DOWN ALONG ROSEMARY ROAD |
| May 21, 4:45 PM CDT | HAIL 1 | 2 Wsw Florence, MS | ON WHITES ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1663 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS54 KJAN 212109
SVRJAN
MSC049-121-212200-
/O.NEW.KJAN.SV.W.0246.120521T2109Z-120521T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT MON MAY 21 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...
SOUTHWESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...
* UNTIL 500 PM CDT
* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWMAN TO JACKSON MOVING
SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RICHLAND BY 415 PM CDT...
BYRAM BY 420 PM CDT...
MONTEREY BY 425 PM CDT...
UTICA...DRY GROVE AND FLORENCE BY 430 PM CDT...
TERRY BY 435 PM CDT...
WHITES BY 440 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3209 9073 3224 9073 3230 9070 3232 9070
3235 9012 3205 8999 3205 9071
TIME...MOT...LOC 2109Z 337DEG 19KT 3223 9066 3225 9018
$$
BK1 follow-up statement
114
WWUS54 KJAN 212127
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT MON MAY 21 2012
MSC049-121-212200-
/O.CON.KJAN.SV.W.0246.000000T0000Z-120521T2200Z/
RANKIN MS-HINDS MS-
427 PM CDT MON MAY 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN HINDS AND SOUTHWESTERN RANKIN COUNTIES...
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UTICA TO FLORENCE MOVING SOUTH AT
25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHITES BY 435 PM CDT...
STAR BY 440 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3209 9073 3224 9073 3230 9070 3232 9070
3235 9012 3205 8999 3205 9071
TIME...MOT...LOC 2127Z 345DEG 23KT 3213 9066 3214 9016
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:35 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, May 21, 10:35 AM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE JACKSON MS 1035 AM CDT MON MAY 21 2012 .UPDATE...THE PREVIOUS STRATIFORM RAIN BAND HAS SINCE DISSIPATED WITH A SMALL SECONDARY TSTORM CLUSTER SHIFTING SE ACROSS EC MS AT THIS TIME. THIS CLUSTER HAS SHOWN AN OVERALL WEAKENING TREND OVER THE PAST HALF HOUR. LATEST VIS SHOWS MORNING MID/HIGH CLOUDS LOSING OPACITY AND SHIFTING EAST ALLOWING FOR INSOLATION TO RESUME ACROSS THE DELTA REGION. THIS WILL LEAD TO GREATER TEMP AND THUS INSTABILITY INCREASES THROUGH THE LATE MORNING HOURS. AGITATED CUMULUS FIELD AND INCREASING ALTO DECK HAS BUILT ALONG AND AHEAD OF THE SFC FRONT IN N-CNTRL AR AS S/WV SHEAR AXIS AIDS IN BETTER DEEP-LYR LIFT. EXPECT THIS AREA TO BE THE INITIATION AREA AND WITH SHOWERS/STORMS PROPAGATING SE INTO THE DELTA AND NRN AREAS THIS AFTN AS MODIFIED KJAN SOUNDING INDICATES ~2200 SBCAPE WITH FAVORABLE LAPSE RATES WITH ENOUGH SUPPORTIVE SHEAR TO AID IN STORM ORGANIZATION. EXPECT SHOWERS/TSTORMS TO BECOME SCATTERED TO NUMEROUS THIS AFTN ACROSS NRN/CNTRL AREAS WITH SOME POSSIBLY BECOMING STRONG TO SEVERE AS THEY CONTINUE TO SHIFT SOUTH. MAIN RISKS CONTINUE TO BE WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL IN THE STRONGEST OF STORMS FROM 1PM-8PM. CONCERNING OTHER FORECAST ELEMENTS...HOURLY TEMPS WERE ADJUSTED TO ACCOUNT FOR LATEST TRENDS WITH THE SE WARMING QUICKLY DUE TO NO CLOUD COVER AND GTR BEING THE SLOWEST. MAX TEMPS WERE REDUCED A DEGREE OR SO GIVEN LATEST TRENDS. POPS WERE REDUCED ACROSS CNTRL/SRN ZONES THROUGH NOON WITH INCREASING CHANCES THROUGH THE 1-8PM WINDOW. RAIN CHANCES WILL DECREASE BUT LINGER THROUGH THE OVERNIGHT AS FRONT SLOWLY SLIDES SOUTH THROUGH THE REGION. /ALLEN/ && .AVIATION...TSRA COVERAGE WILL EXPAND EARLY THIS AFTERNOON ALONG THE HWY 82 CORRIDOR WITH THIS ACTIVITY MOVING S THRU THE AFTN AND INTO THE EVENING. ISOLD SEVERE TSRA(GUSTY WINDS AND HAIL) WILL BE PSBL AS THIS ACTIVITY PASSES. VFR CONDS TO PREVAIL FOR THE MOST PART BUT A TEMPORARY DROP TO IFR IN RAIN WILL BE PSBL WITH TSRA. WINDS WILL GRADUALLY BECOME WRLY AND THEN NRLY TODAY AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 63 84 56 / 65 33 2 0 MERIDIAN 87 63 84 55 / 65 37 2 0 VICKSBURG 88 62 84 56 / 57 26 1 0 HATTIESBURG 89 64 88 60 / 46 28 9 5 NATCHEZ 86 64 85 61 / 45 26 2 0 GREENVILLE 86 58 81 57 / 62 21 1 0 GREENWOOD 86 60 81 53 / 63 22 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/BK
Hazardous weather outlook, May 21, 2:49 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT MON MAY 21 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 222000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT MON MAY 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. THE STORMS WILL GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 8 AND 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED UNTIL 8 OR 9 PM THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, May 21, 3:57 PM CDT, 12 minutes before
MSZ053-212125-
CLAIBORNE MS-
357 PM CDT MON MAY 21 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT MON MAY 21 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER PORT GIBSON AT 357 PM CDT...MOVING SOUTHEAST AT 15 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN CLAIBORNE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3199 9113 3199 9110 3203 9108 3208 9100
3192 9082 3187 9108 3196 9116
TIME...MOT...LOC 2057Z 318DEG 14KT 3195 9101
MRMLocal storm report, May 21, 3:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT MON MAY 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL WATERPROOF 31.81N 91.39W
05/21/2012 E0.88 INCH TENSAS LA COUNTY OFFICIAL
NICKEL HAIL REPORTED BY TOWN HALL.
&&Local storm report, May 21, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON MAY 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VICKSBURG 32.33N 90.87W
05/21/2012 E0.25 INCH WARREN MS EMERGENCY MNGR
PEA HAIL DOWNTOWN VICKSBURG...REPORTED BY EMERGENCY
MANAGEMENT.
&&Special weather statement, May 21, 4:01 PM CDT, 8 minutes before
LAZ015-212130-
RICHLAND LA-
401 PM CDT MON MAY 21 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT MON MAY 21 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
NICKEL TO PENNY SIZED HAIL WAS LOCATED OVER RAYVILLE AT 401 PM
CDT...MOVING SOUTHEAST AT 15 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL RICHLAND PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3256 9176 3256 9175 3258 9174 3259 9171
3248 9159 3234 9174 3247 9187
TIME...MOT...LOC 2101Z 319DEG 13KT 3246 9172
MRMLocal storm report, May 21, 4:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT MON MAY 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 N MENDENHALL 31.98N 89.87W
05/21/2012 E1.00 INCH SIMPSON MS OTHER FEDERAL
PENNY TO QUARTER HAIL...REPORTED BY NSSL SHAVE PROJECT.
&&
CMELocal storm report, May 21, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT MON MAY 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
05/21/2012 WARREN MS EMERGENCY MNGR
MULTIPLE TREES DOWN IN VICKSBURG.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:31 AM CDT | Special Weather Statement | JAN | Carroll | 54 min |
| May 21, 6:19 AM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| May 21, 9:13 AM CDT | Special Weather Statement | JAN | Attala | 32 min |
| May 21, 2:12 PM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| May 21, 2:17 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| May 21, 2:33 PM CDT | Flash Flood Warning | JAN | Jefferson | 117 min |
| May 21, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 23 min |
| May 21, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 26 min |
| May 21, 3:15 PM CDT | Special Weather Statement | JAN | Claiborne | 30 min |
| May 21, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 43 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 42 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 27 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| May 21, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 27 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren | 41 min |
| May 21, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 40 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 12 min |
| May 21, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 50 min |
| May 21, 3:57 PM CDT | Special Weather Statement | JAN | Claiborne | 28 min |
| May 21, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 37 min |
| May 21, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 25 min |
| May 21, 4:38 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| May 21, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 39 min |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 46 min |
| May 21, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 40 min |
| May 21, 4:52 PM CDT | Special Weather Statement | JAN | Warren | 13 min |
| May 21, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 26 min |
| May 21, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 28 min |
| May 21, 5:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 39 min |
| May 21, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 15 min |
| May 21, 5:27 PM CDT | Special Weather Statement | JAN | Bolivar | 18 min |
| May 21, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba | 32 min |
| May 21, 5:42 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| May 21, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 42 min |
| May 21, 5:51 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 39 min |
| May 21, 5:56 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 21, 5:59 PM CDT | Special Weather Statement | JAN | Lauderdale | 21 min |
| May 21, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 21, 6:03 PM CDT | Special Weather Statement | JAN | Humphreys | 22 min |
| May 21, 6:15 PM CDT | Special Weather Statement | JAN | Madison | 20 min |
| May 21, 6:21 PM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| May 21, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 33 min |
| May 21, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 30 min |
| May 21, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.